This is very interesting if true, I wrote about the potential use of mifepristone in my progesterone theory of PAS. Has anyone else tried mifepristone? at this dosage and for this duration?
This user also posted similar information on my forum (PAS forum). He signed up to pas forum in 2018, so he is telling the truth that he has been observing these kinds of forums for a few years.
To me, the fact that he didnt have genital anesthesia makes his symptoms very mild in my humble opinion.
Im giving total honesty in my experience with Mifepristone, I have given out the details where I obtained it from, you can get it from your own source, but make sure it is genuine Mifepristone or RU-486 and give it a try.
Yes we appreciate you sharing this information, if it is completely true it is very useful to know. Could you maybe just explain what your sexual symptoms were like from accutane before you took mifepristone please? And how mifepristone specifically improved your sexual symptoms?
- How would you describe you sexual side effects from accutane (before mifepristone) on a scale of 1-10 (10 being very bad/severe sexual side effects).
- Did accutane cause a complete loss of libido? loss of interest in sex etc.?
- Did you have loss of pleasure during orgasm?
- Did you have any degree of genital numbness?
If you could please answer these questions as honestly as possible, it would make your info much more helpful. Thanks a lot for sharing!
@Ronnie99 I remember you said that you used both finasteride and accutane, right? Just to be clear
- After PAS my sides were say a 6-7.
- There was a loss of libido, but not complete loss, maybe a 40 percent loss.
- Well as I took it when I was 17, I only had a few handful of sexual experiences before then, so orgasam wise it is a little hard to tell, but after mifeprsitone I have more libido and a stronger sexual desire.
- i dont think i had gential numbess, but i remeber after mifepristone, my penis somewhat felt thicker.
Yes I used accutane first when I was 17, then used Finasteride when i was about 23-24, but I beleive most of my symtpoms came from Accutane, as it was like night and day.
I also used both, accutane when i was younger and finas latter.
This combo seems to be pro-PFS.
What are your sode effects ?
Could you maybe post a link to your source for the mifepristone if you still have it?
Did you notice any negative effects beside water retention from taking mifepristone?
To confirm, the mifepristone also helped with all your accutane related mental side effects as well as sexual side effects for around 6 months after taking it for just 7 days. Then you tried to take mifepristone again at 700mg per day for 7 days and it had no effect at all?
I know you are desperate as all of us are, but please read his symptom list…If it was PAS, then it has to be the mildest form possible…His symptoms and im sorry to say that, are more of a drop in the bucket of real PAS/PFS…
Saying this, im not discouraging you to try new things, but at least make sure the Mifepristone you are getting is legit and not some snake oil
Maybe it can help with some of your sides, you never know. Some improvements are still better than nothing, right?
I just wonder why he took 700mg, that’s a huge amount, and why 7 days? How did he make that decision
Im not objecting the idea of trying something, but it would be a different a story if he had full blown PAS…Read his symptom list to understand why im against trying 3th party powder stuff for this experiment…
I dont think you can judge how bad I have it, I was a different person before I took Accutane, it has taken alot from me with Social anxiety, no energy and somewhat depression, no libido. So dont make a judgment on someone until you have heard there story.
I based it in some studies, plus they have treated patoents with depression, this amount of time and amount is enought to have a impact.
Can you link the studies where they used that amount and that period of time on patients please?
That’s just it, we don’t know the story because you haven’t filled out the survey.
You keep claiming things (which might or might not be true) and posting studies but we don’t know anything about you.
Now I’m not criticizing you but you gotta admit that it’s hard to trust someone that has joined 2 months ago with a cure without even filling in the base forms…